# SDR DALA2017120608480

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 58,600 hours, 26,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT INBOARD LAV LIGHTING HAD A SHORT IN A BULB, CAUSING SPARKING AND SOME SMOKE - NO LAV SMOKE ALERT, FOUND WATER MAKING CONTACT WITH BOTTOM LIGHT STRIP IN AFT LAV DRIED AREA. FWD TO NEF 33-26-01.
